MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD POSIFLUSH; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Catalog Number 306546
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe 10ml reg pr saline 10ml fill contained foreign matter.1 syringe that has a black substance on the tip of the syringe and it is also on the inside threads of the syringe.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation.One syringe was reported to have a black substance on the tip and threads.To support the investigation, one sample without flow wrap packaging and three photographs were received for evaluation by the quality team.Visual inspection at 10x and 30x magnification identified a dark colored particle adhered to the upper surface of the syringe barrel luer lok.The particle measured approximately 3/32 inch and appeared consistent with a piece of filter.The three photographs corresponded to the returned sample.No additional defects or imperfections were observed.This condition could occur if a filter fragment became dislodged following a repair or equipment maintenance.A device history record review was completed for material number 306546, lot 5261624.The review did not reveal any quality issues during production that could have contributed to the reported condition, and there were no related quality notifications.All processes and final inspections complied with specification requirements.The sample will be shown to associates for awareness.To date, no similar events have been reported for this lot.Based on the investigation and analysis of the returned sample, the customer reported condition is confirmed.

Brand Name
BD POSIFLUSH
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23994339
Report Number1911916-2025-00833
Device Sequence Number13321983
Product Code FOZ
UDI-Device Identifier00382903065462
UDI-Public(01)00382903065462(17)280831(10)5261624
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K003553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number306546
Device Lot Number5261624
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer01/10/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown